MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP VERSA DIAL RVRS SHLDR GLNSP STD 36MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP VERSA DIAL RVRS SHLDR GLNSP STD 36MM; PROSTHESIS, SHOULDER
Catalog Number 115310
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Impingement (4834)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 110031399, mini standard thickness +0mm taper offset 40mm diameter humeral tray; lot#: 66625512.G2: foreign: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.H6: proposed code: mechanical (g04)- head.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately one (1) year and two (2) months ago.Subsequently, the patient underwent a revision surgery due to impingement.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d10; g2; g3; g6; h1; h2; h6 d10: medical products: item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 66269110.Item#: 115396, comp rvs cntrl 6.5x30mm st/rst; lot#: 66624463.Item#: 180554, comp lk scr 3.5hex 4.75x35 st; lot#: 65965087.Item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 66021367.Item#: 180559, comp nlk scr 3.5hex 4.75x25 st; lot#: 66543429.Item#: 113634, comp primary stem 14mm min; lot#: 66283594.Item#: 110031424, standard 36mm diameter bearing; lot#: 66272842.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial right shoulder arthroplasty approximately one (1) year and three (3) months ago.Subsequently, the patient underwent a revision surgery approximately a month and a half ago.During revision noted notch impingement.The glenosphere, humeral tray and bearing were exchanged without complications, the baseplate, four screws, and humeral stem remained implanted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed due to lack of product/information.Visual examination of the provided photos identified the explanted items.However, as the products were not returned, further analysis could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: right revision tsr due to pain/impingement (notch impingement), cephalic vein injured during scar dissection, tied off, illegible handwritten op note.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Attempts have been made and no further information has been provided.

Brand Name
COMP VERSA DIAL RVRS SHLDR GLNSP STD 36MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23378345
Report Number0001825034-2025-03324
Device Sequence Number13061920
Product Code PHX
UDI-Device Identifier00880304475373
UDI-Public(01)00880304475373(17)330714(10)J7569381
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115310
Device Lot NumberJ7569381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer10/21/2025
03/11/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/14/2025
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale